# SDR F3LA2023060200019

- Difficulty date: January 31, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N373FR
- Make and model: Airbus A320-251N
- Aircraft serial: 10451
- Aircraft time: 6,526 hours, 2,978 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LP274382 ITEM 1, 1R DOOR WILL NOT ARM.
CORRECTIVE ACTION: LUBRICATED R1 DOOR SAFETY PIN GUIDES FITTING AND DOOR ARMING/DISARMING MECHANISM TELESCOPIC CABLE REF. AMM 12-22-52-640-014A AND N/R 127174 AND N/R 127176. OPS CHECK NORMAL.//END//
